Some Fixed Point Theorems for Expansive Mappings in Cone Pentagonal Metric Spaces

Abba Auwalu, Evren Hincal

Abstract


In this paper, we prove some xed point theorems for mappings satisfying expansive conditions in non-normal cone pentagonal metric spaces. Our results extend and improve the recent results announced by Patil and Salunke [Fixed point theorems for Expansion mappings in Cone rectangular metric spaces, Gen. Math. Notes, 29(1), (2015), 30-39], Shatanawi and Awawdeh, [Some xed and coincidence point theorems for Expansive maps in Cone metric spaces, Fixed Point Theory and Applications, 1(2012), 1-10], Huang, Zhu and Wen, [Fixed point theorems for Expanding mappings in Cone metric spaces, Math. Reports 14(64), 2(2012), 141-148], Kadelburg, Murthy and Radenovic, [Common xed points for Expansive mappings in Cone metric spaces, Int. J. Math. Anal, 5(27), (2011), 1309-1319], Aage and Salunke, [Some xed point theorems for Expansion onto mappings on Cone metric spaces, Acta Mathematica Sinica, 27(6), (2011), 1101-1106], Kumar and Garg, [Common xed points for Expansion mappings Theorems in metric spaces, Int. J. Contemp. Math. Sciences, 4(36), (2009), 1749-1758], and many others in the literature.


Keywords


Cone pentagonal metric spaces; Common fixed point; Expansive maps; Weakly compatible maps

Full Text:

PDF

References


M. Abbas and G. Jungck, Common xed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. and Appl., 341 (2008), 416 - 420.

A. Auwalu, Kannan fixed point theorem in a Cone pentagonal metric spaces, J. Math. Comp. Sci., in press, 2016.

A. Azam, M. Arshad, and I. Beg, Banach contraction principle on cone rectangular metric spaces, Appl. Anal. Discrete Math., 3 (2009), no. 2, 236 - 241.

M. Garg and S. Agarwal, Banach Contraction Principle on Cone Pentagonal Metric Space, J. Adv. Stud. Topol., 3 (2012), no. 1, 12 - 18.

L. G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. and Appl., 332 (2007), no. 2, 1468 - 1476.

S. Rezapour and R. Hamlbarani, Some notes on paper cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. and Appl., 347 (2008), no. 2, 719 - 724.

S. Z. Wang, B. Y. Li, Z. M. Gao and K. Iseki, Some fixed point theorems for expansion mappings, Math. Jpn., 29 (1984), 631 - 636.

P. Z. Daer and H. Kaneko, On expansive mappings, Math. Jpn., 37 (1992), 733 - 735.

C T. Aage and J N. Salunke, Some fixed point theorems for Expansion onto mappings on Cone metric spaces, Acta Mathematica Sinica, 27(6), (2011), 1101 - 1106.

W. Shatanawi and F. Awawdeh, Some fixed and coincidence point theorems for Expansive maps in Cone metric spaces, Fixed Point Theory and Applications, 1(2012), 1 - 10.

Z. Kadelburg, P.P. Murthy and S. Radenovic, Common fixed points for Expansive mappings in Cone metric spaces, Int. J. Math. Anal, 5(27), (2011), 1309 - 1319.

X. Huang, Ch. Zhu and X. Wen, Fixed point theorems for Expanding mappings in Cone metric spaces, Math. Reports 14(64), 2(2012), 141 - 148.

S.R. Patil1 and J.N. Salunke Fixed point theorems for Expansion mappings in Cone rectangular metric spaces, Gen. Math. Notes, 29(1), (2015), 30 - 39.

S. Kumar and S.K. Garg, Common fixed points for Expansion mappings Theorems in metric spaces, Int. J. Contemp. Math. Sciences, 4(36), (2009), 1749 - 1758.

G. Jungck, S. Radenovic, S. Radojevic, and V. Rakocevic, Common fixed point theorems for weakly compatible pairs on cone metric spaces, Fixed Point Theory and Applications, 2009. http://dx.doi.org/10.1155/2009/643840




DOI: http://dx.doi.org/10.26713%2Fjims.v9i1.581

eISSN 0975-5748; pISSN 0974-875X